RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 209–242 (Mi fpm1849)  

Algebraic Lie algebras of bounded degree

A. Yu. Golubkov

Bauman Moscow State Technical University

Abstract: The paper discusses the questions of coincidence of the basic nil-radicals on classes of algebraic Lie algebras and proves the local finite-dimensionality of Lie algebras with an algebraic adjoint representation of bounded degree over fields of sufficiently large positive characteristic.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00895_а


Full text: PDF file (373 kB)
References: PDF file   HTML file
UDC: 512.554.36+512.554.7

Citation: A. Yu. Golubkov, “Algebraic Lie algebras of bounded degree”, Fundam. Prikl. Mat., 22:5 (2019), 209–242

Citation in format AMSBIB
\Bibitem{Gol19}
\by A.~Yu.~Golubkov
\paper Algebraic Lie algebras of bounded degree
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 209--242
\mathnet{http://mi.mathnet.ru/fpm1849}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1849
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020